Research Article
Fekete-Szegö Problem for Certain Analytic Functions of Complex Order Associated With Cardioid Domain
* Corresponding author
Abstract
In this present investigation, using a linear multiplier differential operator \(\mathfrak{D}{\mathfrak{\lambda,\mu }}^{\mathfrak{M}}f\left(\psi \right)\), we introduced a novel subclass of starlike and convex functions of complex order \(\gamma\) defined on the open unit disk \(\mathfrak{E}\), associated with cardioid domain. This subclass provides a solution to the Fekete-Szegö problem, along with the consideration of numerous new special cases.
How to Cite
A. Ahmed, A. W. Shaikh, S. A. Shah, Fekete-Szegö Problem for Certain Analytic Functions of Complex Order Associated With Cardioid Domain, Int. J. Anal. Appl. 23 (2025), 109. https://doi.org/10.28924/2291-8639-23-2025-109
BibTeX
@article{Ahmed2025,
author = {Ahmed, Aijaz and Shaikh, Abdul Wasim and Shah, Shujaat Ali},
title = {Fekete-Szegö Problem for Certain Analytic Functions of Complex Order Associated With Cardioid Domain},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {109},
doi = {10.28924/2291-8639-23-2025-109}
}References
- [1] M. Fekete, G. Szegö, Eine Bemerkung Über Ungerade Schlichte Funktionen, J. Lond. Math. Soc. s1-8 (1933), 85–89. https://doi.org/10.1112/jlms/s1-8.2.85.
- [2] A. Pfluger, The Fekete-Szegö Inequality by a Variational Method, Ann. Acad. Sci. Fenn., Ser. A I Math. 10 (1985), 447–454. https://doi.org/10.5186/aasfm.1985.1049.
- [3] W.C. Ma, D. Minda, A Unified Treatment of Some Special Classes of Univalent Functions, in: Proceedings of the Conference on Complex Analysis, Tianjin, China, (1992), 157-169.
- [4] W. Janowski, Extremal Problems for a Family of Functions with Positive Real Part and for Some Related Families, Ann. Polon. Math. 23 (1970), 159–177. https://doi.org/10.4064/ap-23-2-159-177.
- [5] J. Sokół, J. Stankiewicz, Radius of Convexity of Some Subclasses of Strongly Starlike Functions, Zesz. Nauk. Politech. Rzesz. Mat. Fiz. 19 (1996), 101-105.
- [6] N.E. Cho, V. Kumar, S.S. Kumar, V. Ravichandran, Radius Problems for Starlike Functions Associated with the Sine Function, Bull. Iran. Math. Soc. 45 (2019), 213–232. https://doi.org/10.1007/s41980-018-0127-5.
- [7] R. Mendiratta, S. Nagpal, V. Ravichandran, On a Subclass of Strongly Starlike Functions Associated with Exponential Function, Bull. Malays. Math. Sci. Soc. 38 (2015), 365–386. https://doi.org/10.1007/s40840-014-0026-8.
- [8] K. Ullah, H.M. Srivastava, A. Rafiq, M. Arif, S. Arjika, A Study of Sharp Coefficient Bounds for a New Subfamily of Starlike Functions, J. Inequal. Appl. 2021 (2021), 194. https://doi.org/10.1186/s13660-021-02729-1.
- [9] Op. Nave, Modification of Semi-Analytical Method Applied System of ODE, Mod. Appl. Sci. 14 (2020), 75-81. https://doi.org/10.5539/mas.v14n6p75.
- [10] M.A. Nasr, M.K. Aouf, Starlike Function of Complex Order, J. Nat. Sci. Math. 25 (1985), 1-12.
- [11] P. Wiatrowski, The Coefficients of a Certain Family of Holomorphic Functions, Univ. Lodzk. Nauk. Math. Przyrod. Ser. II, Zeszyt 39 (1971), 75-85.
- [12] V. Ravichandran, Y. Polatoglu, M. Bolcal, A. Sen, Certain Subclasses of Starlike and Convex Functions of Complex Order, Hacettepe J. Math. Stat. 34 (2005), 9-15.
- [13] E. Deniz, H. Orhan, The Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions, Kyungpook Math. J. 50 (2010), 37–47. https://doi.org/10.5666/KMJ.2010.50.1.037.
- [14] G. ¸S. Šl’gean, Subclasses of Univalent Functions, Complex Analysis, Proc. 5th Rom.-Finn. Semin, Bucharest (1981), 362-372.
- [15] F.M. Al-Oboudi, On Univalent Functions Defined by a Generalized S ˘al ˘agean Operator, Int. J. Math. Math. Sci. 2004 (2004), 1429–1436. https://doi.org/10.1155/S0161171204108090.
- [16] D. Raducanu, H. Orhan, Subclasses of Analytic Functions Defined by a Generalized Differential Operator, Int. J. Math. Anal. 4 (2010), 1-15.
- [17] K. Sharma, N.K. Jain, V. Ravichandran, Starlike Functions Associated with a Cardioid, Afr. Mat. 27 (2016), 923–939. https://doi.org/10.1007/s13370-015-0387-7.
- [18] C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, (1975).
- [19] L. Shi, I. Ali, M. Arif, N.E. Cho, S. Hussain, H. Khan, A Study of Third Hankel Determinant Problem for Certain Subfamilies of Analytic Functions Involving Cardioid Domain, Mathematics 7 (2019), 418. https://doi.org/10.3390/math7050418.